# SDR FDEA201012294761

- Difficulty date: December 29, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46710
- Aircraft time: 90,213 hours, 35,584 cycles
- Engine: Ge CF66D
- System (JASC): 3160 · Central Display
- Part: Control Unit
- Part number: 4059051931
- Part serial: 31486677
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FL360 F/O'S MCDU BLANKED OUT FOR  APPROX 1 MINUTE THEN CAME BACK ON.  THEN WE SMELLED ELECTRICAL FIRE/FUMES.  PULLED F/O, MULTI-FUNCTION  DISPLAY UNIT NR 2 CB RT EMERGENCY AC BUSS, ODOR/FUMES  WENT AWAY.  R & R THE MULTIFUNCTION CONTROL UNIT IAW THE AMM 31-65-01-4. TESTED GOOD IAW 31-65-01-5. NO ODORS.  OK FOR CONTINUED SERVICE.
